Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 43-48
DOI: 10.12691/tjant-3-2-2
Open AccessArticle

Some Generalizations of Integral Inequalities of Hermite-Hadamard Type for n-Time Differentiable Functions

Tian-Yu Zhang1 and Bai-Ni Guo2,

1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, China

2School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, China

Pub. Date: April 17, 2015

Cite this paper:
Tian-Yu Zhang and Bai-Ni Guo. Some Generalizations of Integral Inequalities of Hermite-Hadamard Type for n-Time Differentiable Functions. Turkish Journal of Analysis and Number Theory. 2015; 3(2):43-48. doi: 10.12691/tjant-3-2-2

Abstract

In the paper, by establishing two integral identities and Hölder integral inequality, the authors generalize some integral inequalities of Hermite-Hadamard type for n-time differentiable functions on a closed interval.

Keywords:
generalization Hermite-Hadamard integral inequality differentiable function Hölder integral inequality

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  R.-F. Bai, F. Qi, and B.-Y. Xi, Hermite-Hadamard type inequalities for the m- and -logarithmically convex functions, Filomat 27(2013), no. 1, 1-7.
 
[2]  P. Cerone and S. S. Dragomir, Midpoint-type rules from an inequality point of view, Handbook of Analytic-computational Methods in Applied Mathematics, 135-200, Chapman & Hall/CRC, Boca Raton, FL, 2000.
 
[3]  S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Type Inequalities and Applications, RGMIA Monographs, Victoria University, 2000; Available online at http://rgmia.org/monographs/hermite_hadamard.html.
 
[4]  C. P. Niculescu and L.-E. Persson, Convex Functions and their Applications, CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, 23. Springer, New York, 2006.
 
[5]  F. Qi, Z.-L. Wei, and Q. Yang, Generalizations and refinements of Hermite-Hadamard's inequality, Rocky Mountain J. Math. 35 (2005), no. 1, 235-251.
 
[6]  N. Ujević, Some double integral inequalities and applications, Acta Math. Univ. Comenian. (N.S.) 71 (2002), no. 2, 189-199.
 
[7]  B.-Y. Xi and F. Qi, Some Hermite-Hadamard type inequalities for differentiable convex functions and applica-tions, Hacet. J. Math. Stat. 42 (2013), no. 3, 243-257.